# SDR DXTA2023081492970

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 115 hours, 72 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR CANNOT BE OPENED FROM OUTSIDE. HANDLE IS JAMMED IN THE STOWED POSITION. //SIGNOFF// ARRIVED AT AIRCRAFT AND FOUND HANDLE VERY STIFF TO OPEN. ACTUATED HANDLE SEVERAL TIMES. CLEANED AND LUBRICATED RELEASE BUTTON SPRING. ACTUATED HANDLE SEVERAL MORE TIMES AND OPS CHECKS GOOD. CYCLED DOOR AND CHECKS GOOD. WORK DONE IAW CL650 MM 52-11-00.
